# SDR UPS01835167

- Difficulty date: February 1, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, SHEAR TIE AT FS 1746, BETWEEN L28R AND L26R CORRODED.  REMOVED SHEAR TIE, FABBED NEW SHEAR TIE PER DAC DWG 5612148.  ALODINED, PRIMED PER DC8 SRM 51-1-8.  INSTALLED PER DC8 SRM 51-1-21D.
